# SDR SWAA051593

- Difficulty date: May 30, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 60,257 hours, 45,375 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE BS 1016 PRESS BULKHEAD DOME WEB CRACKED AT BL 0, WL 249.  REPAIRED WEB PER BFG ER.
